# SDR DALA2023042803317

- Difficulty date: April 23, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 140,987 hours, 20,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 SEAT 24B AISLE EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND EMERGENCY LIGHT SEAT CONNECTOR AT 24A BROKEN. R&R CONNECTOR PER B676-300 AMM 33-51. OPS CHK GOOD. MEL & PLACARD REMOVED (4697845)
